Advertisement

The limited risk problem in the nonlinear case

  • N. Christopeit
Stochastic Control
Part of the Lecture Notes in Control and Information Sciences book series (LNCIS, volume 22)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    V. E. Benes, Existence of Optimal Stochastic Control Laws, SIAM J. Control 8 (1971), 446–472.Google Scholar
  2. [2]
    N. Christopeit, A Limited Risk Model in Stochastic Control, Oper. Res. Verfahren 28 (1978), 145–152.Google Scholar
  3. [3]
    N. Christopeit, Solution of the Limited Risk Problem without Rank Conditions, Springer Lecture Notes in Control and Information Sciences 16 (1979), 297–302.Google Scholar
  4. [4]
    T. Duncan and P. Varaiya, On the Solution of a Stochastic Control System, SIAM J. Control 9 (1971), 354–371.Google Scholar
  5. [5]
    U. G. Haussmann, General Necessary Conditions for Optimal Control of Stochastic Systems, Proc. of the 1975 International Symposium on Stochastic Systems, Lexington, Kentucky; Mathematical Programming Studies 5 (1975).Google Scholar

Copyright information

© Springer-Verlag 1980

Authors and Affiliations

  • N. Christopeit
    • 1
  1. 1.Institut für Ökonometrie und Operations ResearchUniversity of BonnGermany

Personalised recommendations